# SDR DALA2020020640948

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 61,830 hours, 22,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6938953) DURING INSPECTION FOUND ROW 13 ISLE EMERGENCY LIGHT INOPERATIVE. R/R ISLE EMERGENCY LIGHT FIXTURE AT ROW 13 IAW B737 AMM 33-51.
